IGB

Connexion

(Article of periodic en Anglais - 1975)

Document title

A MATHEMATICAL PROGRAMMING APPROACH TO A NETWORK DEVELOPMENT PROBLEM

Authors(s) and Affiliation(s)

BARBER G. M. ;

Abstract

PRESENTATION DE DEUX MODELES D'OPTIMISATION D'ALLOCATION DES INVESTISSEMENTS POUR UN SYSTEME DE TRANSPORT. L'INTERDEPENDANCE ENTRE LE RESEAU DE TRANSPORT ET LE SYSTEME ECONOMIQUE REGIONAL N'EST PAS COMPLETE. APPLICATION AU RESEAU D'AUTOROUTES DE LA COLOMBIE. (VNM).

Source

Article of periodic

published at : ECONOMIC GEOGRAPHY

Editor :

Millesime : 1975, vol. 51, no2 [pp. 128-141]

Language

Anglais

Refdoc record number (ud4) : 13005387 : Permanent link - XML version
Powered by Pxxo